# SDR SWAA075707

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 55,030 hours, 55,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 6552925
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, NR 4 FLAP TRANSMISSION TO 120 DEGREE GEARBOX TORQUE TUBE WORN.  REMOVED AND REPLACED TORQUE TUBE PER MM.
